# SDR VNAA0112017

- Difficulty date: December 23, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 17,334 hours, 15,760 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3600 · Pneumatic System
- Part: Bleed Valve
- Condition: Failed
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF THE CREW RECEIVED A BLEED VALVE SHUTOFF FAIL MESSAGE AND ABORTED TAKE OFF.  THE CREW CALLED MAINTENANCE CONTROL AND RESET THE SYSTEM.  FLIGHT 4062 WAS CLEARED FOR ANOTHER TAKE OFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
